Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Have cluster of blister above knee and enlarge lymph node in neck. How to get cured?

Jul 2012
User rating for this question
Very Good
Answered by

Practicing since : 1993
Answered : 1196 Questions
I have a cluster of blister looking bumps on the inside of my knees that itch like crazy and come and go, they actually don't leave but become flat and smaller when inactive. I also have several enlarged lymph nodes in my neck and an orange size hard and tender spot in my abdomin between my naval and sternum.
Posted Tue, 25 Dec 2012 in Lymphoma
Answered by Dr. Praveen Rodrigues 7 hours later
Hi there XXXXXXX.
Your problems seem different in different regions & may not be connected.
The blisters if occuring bilaterally are some sort of a contact dermatitis or form of allergy. Use a topical steroid admixed with fusidic acid in cream based twice/daily local appln for 3-5 days & it should clear.
The lymph nodes merit a FNAC examination (fine needle aspiration cytology) done by a surgeon or pathologist given your past history.
The tender spot may just be an abscess & an antibiotic/antiinfllammatory course may suffice.
Cheers & Godspeed!
Dr Praveen Rodrigues MD
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Oncologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor